2 doctors weighed in:

. I was supposed to get my Depo-Provera shot the beginning of august but didnt I had spotting off and on sometimes 4 days ina row could it that be my first pd?

2 doctors weighed in
Dr. Mary David
Obstetrics & Gynecology
1 doctor agrees

In brief: Common

It is common to have irregular bleeding or prolonged absence of bleeding followed by irregular bleeding after stopping Depo Provera (medroxyprogesterone).
This irregular spotting is not a true period but does mean you are headed for one. The uterine lining is beginning to grow again.Remember that you may ovulate before you see a regular period and can get pregnant before a normal period happens.

In brief: Common

It is common to have irregular bleeding or prolonged absence of bleeding followed by irregular bleeding after stopping Depo Provera (medroxyprogesterone).
This irregular spotting is not a true period but does mean you are headed for one. The uterine lining is beginning to grow again.Remember that you may ovulate before you see a regular period and can get pregnant before a normal period happens.
Dr. Mary David
Dr. Mary David
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors